# SDR VNAA202203081113

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,204 hours, 18,995 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 7647131
- Part serial: 2077
- Condition: Fault Message
- Location: 500
- Part time: 647 hours, 567 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED INTO TYS DUE TO A LOW FUEL CAUTION AND A FUEL IMBALANCE MESSAGE. CREW DID DECLARE AN EMERGENCY, THEIR FUEL INDICATORS STABILIZED AND THEY CANCELED THE EMERGENGY. EMERGENCY VEHICLES WERE NOT DISPATCHED. FLIGHT DID NOT LAND OVERWEIGHT.  INTERROGATED MDC AND FOUND B1 CODE 007184 IN FAULT HISTORY FLAGGING LEFT COLLECTOR TANK PROBE. REMOVED AND REPLACED FUEL QUANTITY PROBE.
